# SDR DALA2023091807656

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50024
- Aircraft time: 10,582 hours, 4,891 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 8105 - MISC/DE - DUE TO "BRAKE ON" CAUTION MESSAGE. CORRECTIVE ACTION: REPLACED ELECTRICAL MOTOR CONTROL UNIT (EMCU) #4. (LP# 4492648)
